# SDR R61A201409131060

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 19,150 hours, 14,949 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 367329003
- Part serial: 2203
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 19,150 hours, 14,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT THEY HAD A 600 POUND FUEL IMBALANCE AND SELECTED THE CROSS FEED TO REBALANCE.  THEY REPORTED THAT THEY SAW THE FUEL QUANTITY RAPIDLY DROP, FOLLOWED THE QRH AND SHUTDOWN THE NR 2 ENGINE. CREW DECLARED AN EMERGENCY AND DIVERTED. LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED AFTER ENGINE RUNS THE NR 2 ENGINE SHOWED A 300 POUND GREATER FUEL FLOW.  MAINTENANCE R & R THE FUEL CONDITIONING UNIT IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
